Vomiting, Dizziness And Can Not Wake Up After Taking Knee Pain Medication?
Hello, please answer, my mother often aches in joints and tingling in the wrists, feet, and knees .. Yesterday was examined she said calcification of the joints, given a lot of drugs and it happened that my mother also had high blood pressure, last night my mother took the medicine that was given gabapentin and erlimplex write for knee pain, but how come it can’t wake up in the morning, vomit and vomit he said, is this the wrong medicine or drug poisoning, or what is the medicine for my mother or not? thank you
What medicines are given and what high blood pressure medication? Gabapentin is an anticonvulsant that can be used to reduce pain due to nerve damage. Gabapentin has the risk of side effects such as dry mouth, headache, fatigue, blurred vision, drowsiness, constipation, diarrhea, abdominal pain, weight changes, insomnia, mood swings, trembling, and muscle or joint pain. Not everyone experiences side effects.
As for the other drugs you mentioned, are there any written medicinal contents? What you mention is a drug brand, while there are many types of drugs from the same brand. It's hard to make sure the drug content is only from the brand so I can't explain in more detail about the drug you mentioned.
Associated with vomiting and dizziness, it can indeed be related to drug side effects (not drug poisoning, yes). But this condition can also be caused by other things. Vomiting and dizziness can be caused by hypertension (high blood pressure), vertigo, indigestion, migraine, hypoglycemia, anemia, and kidney and liver disorders.
I suggest that your mother control back to the doctor so that an evaluation of her current condition can be carried out so that your mother can get further treatment according to the results of the examination.
In the meantime until the control to the doctor, your mother should consume foods that are easily digested, get enough rest, and drink enough water to prevent fluid deficiency.
Hope it helps you,